# SDR DALA14005976717

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE,  FRAME CORRODED, UPPER, FWD AND AFT SURFACES, BS 1460 RBL 20-LBL 26.  REMOVED CORROSION  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 AD 1 PG 103, DETAIL II.  REMOVED, FABRICATED & INSTALLED BILGE FRAME IAW SRM 51-40-02 P 2-3, PARA 4 & P. 6-7, PARA 7D.
